Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Applications of differential algebra to algebraic independence of arithmetic functions

Tom 172 / 2016

Wai Yan Pong Acta Arithmetica 172 (2016), 149-173 MSC: Primary 11J85, 11A25, 12H05; Secondary 11J91, 11J72. DOI: 10.4064/aa8112-12-2015 Opublikowany online: 3 December 2015

Streszczenie

We generalize and unify the proofs of several results on algebraic independence of arithmetic functions and Dirichlet series by using a theorem of Ax on the differential Schanuel conjecture. Along the way, we find counter-examples to some results in the literature.

Autorzy

  • Wai Yan PongCalifornia State University Dominguez Hills
    Carson, CA 90747, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek